MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA

MEDOS INTERNATIONAL SàRL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA
Catalog Number 242400
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that the camera head would intermittently display the image as if it was getting flickered for a moment by the cable.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in a surgical procedure or if a spare device was available.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown but was noted to have occurred in 2018.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If additional information should become available, a supplemental medwatch will be submitted accordingly.Investigation summary: the device was sent to the service center for repair.The device was checked, and no error was found.The camera was re-programmed and passed the required testing.This complaint cannot be confirmed.We cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode, as no issue was found at the service center when testing the device.A non-conformance search was performed and no non-conformances were identified for the part/lot number combination.At this point in time, no corrective action is required, and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If additional information should become available, a supplemental medwatch will be submitted accordingly.Additional information: the date of event was reported as (b)(6) 2018 on the initial report.Subsequent follow-up with the customer determined that the event occurred on (b)(6) 2018.Subsequent follow-up with the customer determined that the event occurred before the turp / cystoscopy surgical procedure.There was no delay in the surgical procedure as a standby camera device was readily available for use to complete the surgery.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.However, it was reported that a surgical intervention was planned.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received from the affiliate on 01/18/2019 clarifying that additional surgical intervention is not planned as previously noted.

Brand Name
TCK1 HD CAMERA HEAD
Common Device Name
ENDOSCOPIC VIDEO CAMERA
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8182522
Report Number1221934-2018-55790
Device Sequence Number11096066
Product Code FWF
UDI-Device Identifier10886705026258
UDI-Public10886705026258
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2019
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer12/18/2018
01/08/2019
01/18/2019
01/22/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date12/23/2018
01/10/2019
01/21/2019
02/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1